# SDR DALA1255936810

- Difficulty date: November 27, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 46,623 hours, 14,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Row 36
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, EMERGENCY LIGHTS ILLUMINATED FROM ROW 36 TO THE AFT ROWS. THE LIGHTS WENT OUT IN CRUISE AND AFTER LANDING CAME BACK ON.  MX TESTED EMERGENCY LIGHTS  ALL NORMAL.  LIGHTS AGREE WITH SWITCH POSITION.
